Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 347, NWS St. Louis, MO

June 27, 2008Boone County, Callaway County, Moniteau County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 27, 2008, 11:04 PM CDT for Boone County, Callaway County, Moniteau County, Missouri. It was in force for 41 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2008, 11:04 PM CDT (04:04 UTC)
Expired
Jun 27, 2008, 11:45 PM CDT
In force
41 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Boone County, MO, Callaway County, MO, Moniteau County, MO

The radar

The St Louis radar (KLSX), 147 km from the middle of the area, began a volume at 04:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 11:55 PM CDTHAIL 0.881 Ne Easley, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 27, 8:13 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1977 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1977 J/kg
Mixed-layer CIN
-26 J/kg
Mixed-layer LCL
967 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
1.4
Supercell composite
7.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 280404
SVRLSX
MOC019-027-135-280445-
/O.NEW.KLSX.SV.W.0347.080628T0404Z-080628T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1104 PM CDT FRI JUN 27 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN BOONE COUNTY IN CENTRAL MISSOURI
  WESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI
  NORTHEASTERN MONITEAU COUNTY IN CENTRAL MISSOURI

* UNTIL 1145 PM CDT

* AT 1102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS
  STORM WAS LOCATED 5 MILES NORTHWEST OF JAMESTOWN...OR 13 MILES
  NORTH OF CALIFORNIA...AND MOVING EAST AT 29 MPH.

* LOCATIONS IMPACTED INCLUDE...
  EASLEY...
  ASHLAND...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER...CALL THE NEAREST LAW ENFORCEMENT AGENCY
AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN ST LOUIS.

LAT...LON 3890 9252 3895 9211 3869 9211 3873 9237
      3874 9239 3873 9240 3876 9257
TIME...MOT...LOC 0404Z 270DEG 25KT 3882 9252

$$

TILLY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 6:55 PM CDT, 4 hours 9 minutes earlier.

Area forecast discussion, Jun 27, 6:55 PM CDT, 4 hours 9 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
655 PM CDT FRI JUN 27 2008

.DISCUSSION...
/1210 PM CDT FRI JUN 27 2008/
STRONG UPPER TROF WILL DIG SOUTHEAST ACROSS THE UPPER MIDWEST AND
INTO THE GREAT LAKES THIS WEEKEND. ONE MORE ROUND OF POTENTIALLY
HEAVY RAINFALL TONIGHT/SATURDAY MORNING BEFORE DRIER AND COOLER
AIRMASS FILTERS INTO THE MIDWEST.

MCV FROM OVERNIGHT CONVECTION EXPECTED TO GENERATE SOME THUNDERSTORM
ACTIVITY ACROSS THE CWA THIS AFTERNOON AS ATMOSPHERE BECOMES
INCREASINGLY UNSTABLE. THINK THIS ACTIVITY WILL EXIT EAST BY SUNSET
GIVEN CURRENT SPEED OF MCV FEATURE.

SURFACE COLD FRONT ACROSS THE PLAINS WILL CONTINUE MOVING SOUTHEAST
AND ENTER THE CWA LATE TONIGHT. MOIST AND UNSTABLE AIR MASS WILL
REMAIN IN PLACE AHEAD OF THE COLD FRONT...AND APPEARS THAT THE AREA
IS IN STORE FOR ANOTHER MCS TONIGHT AS NOSE OF LOW LEVEL JET VEERS
INTO MISSOURI WITH THE APPROACH OF SHORTWAVE/COLD FRONT. ULTIMATE
LOCATION OF THIS HEAVY RAINFALL IS STILL UNKNOWN BUT POINTS ALONG
THE I-70 CORRIDOR SEEM MOST REASONABLE GIVEN SPEED OF THE COLD FRONT
AND MODEL FORECAST DYNAMICS.

FRONT WILL CONTINUE TO SLIDE SOUTHEAST ON SATURDAY WITH BEST CHANCES
OF THUNDERSTORMS SHIFTING ACROSS THE SOUTHERN CWA...BEFORE ENDING
DURING THE AFTERNOON. OTHER THAN SOME SHOWERS ACROSS THE EASTERN
HALF OF THE CWA ON SUNDAY...A DRY PERIOD IS EXPECTED MONDAY THROUGH
WEDNESDAY AS HIGH PRESSURE BUILDS ACROSS THE AREA.

CVKING

&&

.AVIATION...
/646 PM CDT FRI JUN 27 2008/
FOR THE 00Z TAFS...STORMS THAT FORMED IN ADV OF MCV HV NOW CLEARED
OUR TAF SITES...SO IT APRS THAT WE WILL HV A FEW HRS OF TRANQUIL
CONDS BFR THE NEXT ROUND OF STORMS BGN TO THREATEN. STILL LOTS OF
UNCERTAINTY TO THE EXACT LOCATION AND TIMING OF THIS DVLPMT.
INITIALLY...THRT MAY COME FROM LN OF CNVTN ASSOC WITH CDFNT THAT
IS CURRENTLY OVR W IA AND XTRM NW MO...AND SIMPLE EXTRAPOLATION
PLACES THRT WITH THIS FTR AT 04Z AT UIN. HWVR...WITH TIME 85H
FLOW BGNS TO RAMP UP IN RESPONSE TO N STREAM SHTWV PRESSING INTO
UPR MSVLY...AND AM THINKING THAT THIS SHUD INITIATE CNVTN OVR S
HLF OF MO. SOURCE REGION FOR AMS FUELING THESE STORMS HAS BECOME
QUITE UNSTBL THIS AFTN WITH MLCAPES NR 4000 J/KG...SO EXPECT
FAIRLY QUICK EXPANSION OF THE STORMS ONCE THEY COMMENCE. TIMING
AND CONDS WITH CNVTN AT COU...STL...AND SUS STILL A VRY ROUGH
FIRST GUESS WHICH WILL HV TO BE REFINED ONCE THE STORMS SHOW THEIR
HAND. ENDED TSRA THRT FROM N TO S LT TNGT AND ERY SAT MRNG WITH
PASSAGE OF CDFNT/UPR TROF.

TRUETT

&&

.HYDROLOGY...
CRITICAL HYRDOLOGIC CONDS PERSIST ALG THE MSRVR FROM STL N...AND
THE UPCOMING WET WX THRU TNGT WONT HELP. ITS A CERTAINTY THAT
THE ADDITIONAL RAINFALL WILL BE CAUSING WATER LEVELS TO RMN
HIGH...ADDING PROLONGED STRESS TO THE ALREADY WATER-LOGGED LEVEES.
BUT...HOW THIS RAIN WL BE AFFECTING CREST FORECASTS IS SIMPLY
UNKNOWN ATTM AS ITS NEARLY IMPOSSIBLE TO PREDICT HOW MUCH AND/OR
WHERE THE RAINFALL WL BE OCRG. IN ADDITION TO THE CHGS IN CREST
FCSTS PRODUCED BY LEVEE CHGS...FCSTS WL RMN SOMEWHAT IN A STATE OF
FLUX UNTIL SAT MRNG...WHEN HYDROLOGIC MODELS HV A CHANCE TO
ACCURATELY INGEST RAINFALL AND RUNOFF.

TRUETT/TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 27, 3:58 PM CDT, 7 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
358 PM CDT FRI JUN 27 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-281200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
358 PM CDT FRI JUN 27 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE LIKELY TONIGHT. SOME OF THE STORMS COULD BE
SEVERE AND PRODUCE HEAVY RAINFALL. FOR FURTHER INFORMATION ON
CONVECTIVE WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION
CENTER WATCH PRODUCTS.

MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES ON SATURDAY...PRIMARILY
SOUTH OF INTERSTATE 70.

THE CHANCE OF THUNDERSTORMS RETURN ON THURSDAY.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. SEVERE WEATHER AND
HEAVY RAINFALL REPORTS SHOULD BE MADE TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

CVKING

In the hours before

Local storm report, Jun 27, 5:12 PM CDT, 5 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
512 PM CDT FRI JUN 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     CARLINVILLE             39.28N  89.88W
06/27/2008                   MACOUPIN           IL   TRAINED SPOTTER

            SPOTTER IN CARLINVILLE REPORTS TREE LIMBS...TREES AND
            POWERLINES DOWNED.

&&

EVENT NUMBER 00604

DYE
Local storm report, Jun 27, 5:18 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
518 PM CDT FRI JUN 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     1 N DU BOIS             38.24N  89.21W
06/27/2008                   WASHINGTON         IL   PUBLIC

            4 TO 5 DIAMETER TREE LIMBS DOWN OF 10 TO 20 FEET IN
            LENGTH.

&&

EVENT NUMBER 00606

SIPPRELL
Local storm report, Jun 27, 5:36 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
536 PM CDT FRI JUN 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0451 PM     TSTM WND DMG     SALEM                   38.63N  88.95W
06/27/2008                   MARION             IL   EMERGENCY MNGR

            SEVERAL LARGE TREES FALLEN ON HOMES ALONG WITH POWER
            LINES AND POWER POLES DOWN WITHIN TOWN.

&&

EVENT NUMBER 00607

SIPPRELL
Local storm report, Jun 27, 5:38 PM CDT, 5 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CDT FRI JUN 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     OMEGA                   38.70N  88.78W
06/27/2008                   MARION             IL   EMERGENCY MNGR

            SEVERAL LARGE TREES UPROOTED IN TOWN AND ALSO AT
            STEPHEN FORBES STATE PARK.

&&

EVENT NUMBER 00608

SIPPRELL
Local storm report, Jun 27, 6:35 PM CDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
635 PM CDT FRI JUN 27 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

1208 PM     TSTM WND GST     HANNIBAL                39.71N  91.38W
06/27/2008  E50 MPH          MARION             MO   TRAINED SPOTTER

1221 PM     TORNADO          1 S HULL                39.69N  91.20W
06/27/2008                   PIKE               IL   OTHER FEDERAL

            BRIEF TOUCHDOWN.

1237 PM     HAIL             PLAINVILLE              39.78N  91.18W
06/27/2008  M0.75 INCH       ADAMS              IL   LAW ENFORCEMENT

            PENNY SIZE HAIL AND 50 MPH WIND GUSTS OBSERVED.

1243 PM     TSTM WND GST     7 E LIBERTY             39.88N  90.98W
06/27/2008  E60 MPH          ADAMS              IL   TRAINED SPOTTER

0222 PM     TSTM WND DMG     GILLESPIE               39.13N  89.82W
06/27/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            POWER POLES DOWN IN THE CITY.

0222 PM     TSTM WND DMG     1 S GILLESPIE           39.11N  89.82W
06/27/2008                   MACOUPIN           IL   LAW ENFORCEMENT

            POWER LINES DOWN IN THE TOWN OF MOUNT CLARE

0224 PM     HAIL             GILLESPIE               39.13N  89.82W
06/27/2008  E0.75 INCH       MACOUPIN           IL   TRAINED SPOTTER

0306 PM     HAIL             3 NW COFFEEN            39.12N  89.43W
06/27/2008  E0.75 INCH       MONTGOMERY         IL   AMATEUR RADIO

0325 PM     TSTM WND DMG     CARLINVILLE             39.28N  89.88W
06/27/2008                   MACOUPIN           IL   TRAINED SPOTTER

            SPOTTER IN CARLINVILLE REPORTS TREE LIMBS...TREES AND
            POWERLINES DOWNED.

0330 PM     TSTM WND DMG     2 E MASCOUTAH           38.51N  89.77W
06/27/2008                   ST. CLAIR          IL   TRAINED SPOTTER

            12 DIAMETER TREE DOWN.

0338 PM     HAIL             2 SE MASCOUTAH          38.49N  89.78W
06/27/2008  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0338 PM     TSTM WND DMG     2 SE MASCOUTAH          38.49N  89.78W
06/27/2008                   ST. CLAIR          IL   TRAINED SPOTTER

            TREES DOWN OF 6 TO 7 INCH DIAMETER SIZE.

0340 PM     HAIL             1 S BELLEVILLE          38.52N  90.00W
06/27/2008  E0.88 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0343 PM     HAIL             BELLEVILLE              38.53N  90.00W
06/27/2008  E1.00 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0345 PM     TSTM WND GST     BELLEVILLE              38.53N  90.00W
06/27/2008  E60 MPH          ST. CLAIR          IL   TRAINED SPOTTER

0350 PM     HAIL             SHILOH                  38.55N  89.91W
06/27/2008  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0350 PM     TSTM WND DMG     BELLEVILLE              38.53N  90.00W
06/27/2008                   ST. CLAIR          IL   AMATEUR RADIO

            LIMBS DOWN ON GROUND AND ACROSS POWER LINES AT THE
            INTERSECTION OF LOCAL HIGHWAYS 77 AND 158.

0350 PM     HAIL             SCOTT AFB               38.54N  89.85W
06/27/2008  E0.75 INCH       ST. CLAIR          IL   TRAINED SPOTTER

0351 PM     TSTM WND GST     SCOTT AFB               38.54N  89.85W
06/27/2008  M57 MPH          ST. CLAIR          IL   ASOS

0403 PM     FUNNEL CLOUD     4 WNW VANDALIA          39.00N  89.17W
06/27/2008                   FAYETTE            IL   AMATEUR RADIO

0417 PM     HAIL             2 N VANDALIA            39.01N  89.10W
06/27/2008  E0.88 INCH       FAYETTE            IL   LAW ENFORCEMENT

0417 PM     TSTM WND GST     2 N VANDALIA            39.01N  89.10W
06/27/2008  E55 MPH          FAYETTE            IL   LAW ENFORCEMENT

0417 PM     HAIL             STONE CHURCH            38.35N  89.62W
06/27/2008  E1.00 INCH       WASHINGTON         IL   PUBLIC

            REPORT FROM TERAYNE AG SPECIALTIES.

0417 PM     TSTM WND GST     STONE CHURCH            38.35N  89.62W
06/27/2008  M59 MPH          WASHINGTON         IL   PUBLIC

            FROM TERAYNE AG SPECIALTIES.

0422 PM     TSTM WND DMG     BREESE                  38.61N  89.52W
06/27/2008                   CLINTON            IL   AMATEUR RADIO

            LIMBS DOWN OF ESTIMATED 4 DIAMETER SIZE.

0425 PM     HAIL             3 W VANDALIA            38.98N  89.16W
06/27/2008  E1.00 INCH       FAYETTE            IL   TRAINED SPOTTER

            REPORT FROM VANDALIA LAKE.

0425 PM     TSTM WND GST     3 W VANDALIA            38.98N  89.16W
06/27/2008  E55 MPH          FAYETTE            IL   TRAINED SPOTTER

            REPORT FROM VANDALIA LAKE.

0426 PM     TSTM WND DMG     1 N VANDALIA            39.00N  89.10W
06/27/2008                   FAYETTE            IL   LAW ENFORCEMENT

            TWO 6 DIAMETER TREE LIMBS DOWN ON THE NORTH SIDE OF
            TOWN AND NUMEROUS OTHER TREE LIMBS DOWN SOUTH OF I 70
            AND NORTH OF VANDALIA.

0435 PM     TSTM WND GST     1 S CARLYLE             38.60N  89.37W
06/27/2008  E50 MPH          CLINTON            IL   PUBLIC

            REPORT FROM CARLYLE LAKE GOLF COURSE ... DEBRIS STREWN
            ACROSS THE CLUB WITH SMALL LIMBS.

0438 PM     HAIL             2 S ADDIEVILLE          38.36N  89.49W
06/27/2008  E0.88 INCH       WASHINGTON         IL   TRAINED SPOTTER

0440 PM     TSTM WND DMG     1 S SANDOVAL            38.60N  89.12W
06/27/2008                   MARION             IL   EMERGENCY MNGR

            TREES AND POWER LINES DOWN BLOCKING OLD HIGHWAY 51.

0445 PM     HAIL             NASHVILLE               38.35N  89.38W
06/27/2008  E0.75 INCH       WASHINGTON         IL   TRAINED SPOTTER

0451 PM     TSTM WND DMG     SALEM                   38.63N  88.95W
06/27/2008                   MARION             IL   EMERGENCY MNGR

            SEVERAL LARGE TREES FALLEN ON HOMES ALONG WITH POWER
            LINES AND POWER POLES DOWN WITHIN TOWN.

0456 PM     TSTM WND GST     ALMA                    38.72N  88.91W
06/27/2008  M57 MPH          MARION             IL   TRAINED SPOTTER

0500 PM     TSTM WND DMG     1 N DU BOIS             38.24N  89.21W
06/27/2008                   WASHINGTON         IL   PUBLIC

            4 TO 5 DIAMETER TREE LIMBS DOWN OF 10 TO 20 FEET IN
            LENGTH.

0508 PM     TSTM WND DMG     OMEGA                   38.70N  88.78W
06/27/2008                   MARION             IL   EMERGENCY MNGR

            SEVERAL LARGE TREES UPROOTED IN TOWN AND ALSO AT
            STEPHEN FORBES STATE PARK.

&&

EVENT NUMBER 00573 00576 00574 00575 00587 00588 00577 00578 00604
00583 00579 00580 00581 00582 00585 00584 00586 00589 00590 00591
00592 00593 00595 00596 00594 00597 00598 00602 00600 00599 00603
00601 00607 00605 00606 00608

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 11:41 PM CDTSevere Thunderstorm WarningLSXBoone, Callaway, Cole, Moniteau37 min
Jun 28, 2:28 AM CDTSevere Thunderstorm WarningLSXReynolds47 min
Jun 28, 3:11 AM CDTSevere Thunderstorm WarningLSXIron, Madison, Reynolds49 min
Jun 28, 3:22 AM CDTSevere Thunderstorm WarningLSXIron, Reynolds38 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.